# SDR N6WA2012101601

- Difficulty date: October 16, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 19,484 hours, 13,295 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Door Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROXIMITY SYS FAULT 2 STATUS MESSAGE.  REPAIRED WIRES ON PAX DOOR INDICATION HARNESS. ALSO R & R CONNECTOR A268P1 IAW ESPM 20-26-0 PO'S CHECK GOOD AT THIS TIME AMM 52-70-00, NO DEFECTS NOTED.
